I am a 51 year old female. I've been on gylenia for 3 months and am experiencing excessive hair loss
28 Jun 2012
Hi Parrish1. Well, i've been looking for some side-effects at Gilenya treatment, and a percentage of people who take this experience the hair loss side effect. Maybe this should help --> http://multiple-sclerosis.emedtv.com/gilenya/gilenya-side-effects.html There are listed the main side-effects of this treatment.
Wish you best of luck and health !
28 Jun 2012
I have had MS for 17 years now and have taken Avonex for 2 years, Betaseron for 3 years, Tysabri for 2 years, Gilenya for one day and hospitalized with a heart monitor atached to me for the next 3 days, and then went back to taking Tysabri. What I noticed was that my hair fell out most when I was taking far too many prescription medications. For the last 2 years, my hair is not falling out as much because I only get the once a month Tysabri infusion. What I've learned is to stick with what's been working for you and don't try and change it. Gilenya nearly killed me and thats why the doctor and nurses got nervous when they took my vital signs before and after taking the gilenya pill.
27 Sep 2012
I have been taking Gilenya for over a year. At about the 3rd month I started losing more hair than usual which concerned me but I figured I'd rather be bald than give up on treating my MS so I continued taking it. I never developed baldness or patchy spots but this loss did continue for several months and then stopped. I do not know for certain that it was the Gilenya that caused it because I also had a thyroid out of whack from Avonex which by the way is not an issue now that I am on Gilenya.
- Gilenya Information for Consumers
- Gilenya Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gilenya (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...
3 answers • 18 Dec 2010
... or Climara is temporary or permanent? I was on Vivelle for 3 months then changed to Climara and came off after 6 weeks, as both caused rashes at ...
1 answer • 18 Feb 2011
From my PA, it was mentioned about hair loss. I can't afford to loss all my hair. How can this be counteracted? Will the pharmaceutical company ...
1 answer • 30 Apr 2013
... due to peri menopause. I thought minoxidil was more effective at preventing hair loss than growing new hair but my experience is the opposite
0 answers • 12 days ago